12.09.2019 Autumn

A Dose of Caution: Aspirin With Care

Dr. Habib Sadeghi
Other Popular Stories
Gates’ Globalist Vaccine Agenda: A Win-Win for Pharma and Mandatory Vaccination

With cold and flu season upon us, tens of millions of Americans will be rushing to their nearest drugstore to find relief for what ails them over the coming months. While it’s great to have so many choices when it comes to over-the-counter (OTC) medications, it shouldn’t be assumed that just because they’re available without a prescription that they’re harmless. (They’re not, even when taken at recommended doses.) 

Every year, people are harmed by OTC medications, often from unknowingly overdosing on an active ingredient that occurs in multiple relief aids they happen to be taking.

Others have allergic reactions to synthetic ingredients, while many experience any number of side effects that come with these drugs. Some of these products include:

Aspirin —

Not long ago, doctors were prescribing an aspirin (acetylsalicylic acid) a day as a way for patients to prevent heart attack and stroke, but even the innocuous aspirin has a host of nasty side effects when taken regularly over time, including gastrointestinal bleeding. Now, doctors aren’t so eager to prescribe this seemingly benign intervention. Another popular OTC pain reliever, ibuprofen, has a similar effect

An elderly patient of mine had blood in her urine. It turned out that she was taking ibuprofen regularly for knee pain. After stopping the medication and using a different treatment for her pain, her urine was almost clear of blood after 30 days. After 60 days, it was completely gone.

Antihistamines —

In almost every case, people suffering from allergy symptoms always reach for antihistamines for relief, but research shows that doing so frequently can raise cancer risk later in life. When an allergen enters the body, histamine is secreted by basophils and mast cells in the surrounding connective tissue. It’s histamine’s job to sound the alarm that brings white blood cells to the area to eradicate the invader. It does this by creating an immediate inflammatory response. Histamine causes blood vessels to dilate so the white blood cells can locate and attack the infection or invader fast. It’s the buildup of histamine in the body that causes all the familiar miserable symptoms, even though this is a normal part of the body’s natural immune response.

Antihistamines work by attaching to H1 receptors on cells, preventing the body from producing its own histamine. In essence, it turns off the immune system alarm, not just to the allergen, but to other invaders that may be in the body, as well. Research has shown mice that were unable to produce or lacked histamine had an increase in the susceptibility to colon and skin cancers as well as increased frequency in tumor formation. Links have also been discovered between long-term antihistamine use and certain brain tumors.  

A Canadian study has shown that while antihistamines don’t cause cancer, their immune system muting effects create an environment where cancer can flourish. In the study, mice injected with cancer that also received regular doses of antihistamines saw their tumor growth significantly increase. Interestingly, just two years prior, the research team found the same cancer acceleration effect with several widely-used antidepressants in doses equivalent to those taken by humans. The lead researcher, Dr. Lorne J. Brandes, of the University of Manitoba stated: “We believe it possible that chronic consumption of many prescription and nonprescription drugs with tumor-growth-promoting properties may represent a previously unrecognized, and therefore insidious, environmental risk factor for cancer growth.”

Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) —

These medications are used for pain relief and reducing inflammation, usually for conditions like arthritis. These drugs, along with cold and flu preparations, contain ibuprofen. Although the maximum daily dose is 1200mg/day, it’s highly recommended that such medication not be taken daily because of the risk of internal bleeding, heart attack, stroke, and kidney damage. 

Acetaminophen —

Mainly used as a pain reliever in products like Tylenol, Excedrin, and Midol, acetaminophen is also found in many products to treat cold and flu symptoms. Because it’s found in so many OTC drugs, it’s very easy and extremely dangerous to take too much of it. The biggest risk is irreversible liver damage, which can occur even at relatively low doses when taken long-term. Regardless of what appears on the packaging, health experts recommend that total dosage should be no higher than 2000mg/day. Over a 10-year study, the Centers for Disease Control and Prevention (CDC) found that more than 1,500 Americans died from unknowingly taking too much acetaminophen. 

Important Rules

To help reduce your risk of danger with OTC drugs remember to:

1 | Check labels for duplicated ingredients, including any prescription drugs. Prescription medications for pain often include ibuprofen or acetaminophen. (Acetaminophen is often listed on labels as APAP. In different countries, some ingredients have different names. For example, in the UK acetaminophen is called paracetamol.)

2 | Avoid overdose by not taking more than one OTC drug at a time.

3 | Always follow dosing instructions, and inform your doctor of all OTC drugs you’re taking.

4 | Don’t take OTC medications for pain longer than 10 days or 3 days for fever. If symptoms persist, contact your doctor. 

Better Alternatives

One of the best ways to avoid the dangers of OTC drugs, their side effects, and synthetic ingredients is to simply not take them and find an effective alternative. Up until a few years ago, doing so would have been impossible. Now, companies like Genexa are specializing in making “cleaner” OTC medications that are just as powerful as their conventional counterparts, but without the fillers, side effects, synthetic ingredients, and other toxic chemicals. 

There are now “clean” OTC options for colds, flu, mucus, congestion, allergy symptoms, better sleep, stress reduction, digestive aids, constipation, and pain relief. Entirely herbal, the ingredients are grown, harvested, and processed to prevent denaturing and ensure their highest quality and potency. With ingredients sourced from respected suppliers, all products are certified organic and have received the Non-GMO Verified seal.

Because the active ingredients are listed as drugs in the Homeopathic Pharmacopoeia of the United States (HPUS), all products are manufactured in compliance with the Food and Drug Administration’s (FDA) Good Manufacturing Practices regulations for cleanliness, quality, and testing, with facilities regularly inspected by the FDA. Based on the principles of homeopathic healing, products like this work with the body to activate and accelerate its own healing processes rather than overriding them with harsh chemicals that come with a cost. In this way, we not only strengthen our health now, but secure it for the future, as well.              

For more health and inspirational insights from Dr. Sadeghi, please visit Behiveofhealing.com to sign up for the monthly newsletter or check out his annual health and well-being journal, MegaZEN here. For daily messages of encouragement and humor, follow him on Twitter at @Behiveofhealing.

If You Like What You See...
Sign Up For Our Newsletter